Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
It is common to still need to use drops to lower the pressure even after glaucoma surgery. As far as the issues you have with Timoptic there are other drops available to lower your pressure. Have you asked your ophthalmologist about using one of them?
Also, if you place the eye drop in your eye, then gently close your eye and, using your thumb and index finger, gently pinch closed your puncta (the little drains by your nose that connect to your throat) you should be able to really help the issues with the meds going down the back of your throat.
Hopefully this will allow you to take drops to keep your pressure low and solve the issues with stomach pain.
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.